# SDR AALA202103179014

- Difficulty date: March 13, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 21,171 hours, 2,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST18069221
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 13-18. REPLACED WELS BATTERY UNIT WITH NEW IAW AMM 33-51-07, OPS CHECK GOOD.
